# SDR AALA202003069010

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 34,179 hours, 13,642 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7520 · Engine Cooling System
- Part: Bolt
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 OVERHEAT LIGHT ILLUMINATED DURING CLIMB. FLIGHT CREW REDUCED PWER SETTING ON #1 ENGINE AND NOTED THE LIGHT WENT OUT AT HALF THROTTLE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT. THE #1 ENGINE 9TH STAGE INLET TUBE WAS MISSING A BOLT AND 1WAS LOOSE AT THE 5 O'CLOCK POSITION ON THE CASE. INSTALLED MISSING BOLT AND TIGHTED THE LOOSE BOLT PER AMM 75-21-01-401 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
